# SDR ASAA0853512

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 5,954 hours, 1,795 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Condition: Damaged
- Location: Lubrication Unit
- Part time: 5,954 hours, 1,795 cycles
- Component: Lubrication Uni
- Component part number: 41F1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE NR 1 ENG GEARBOX CHIP DETECTOR FILTER FOUND PIECES OF O-RING PARTICLES.  REMOVED AND REPLACED NR 1 ENG LUB UNIT IAW 737NG PT2 MM 79 21 01 400 801 700 STEP G, LEAK CHECK GOOD IAW 737NG PT2 MM 71 00 00 700 301 F00 TEST 3A.
